Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A set of four independent postulates for Boolean algebras


Author: B. A. Bernstein
Journal: Trans. Amer. Math. Soc. 17 (1916), 50-52
MSC: Primary 03G05; Secondary 06E05
MathSciNet review: 1501029
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03G05, 06E05

Retrieve articles in all journals with MSC: 03G05, 06E05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1916-1501029-5
Article copyright: © Copyright 1916 American Mathematical Society